# SDR AALA202412113987

- Difficulty date: October 3, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,441 hours, 38,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND OF FASTENER HOLE OF SPAR VERTICAL STRINGER IN CENTER FUSELAGE ON  FRAME 36 NUMBER 2 ZONE 2.  CRACK DEPTH IS 0.219 INCH AND CRACK DIRECTION IS 9 OCLOCK. MAINTENANCE PERFORMED INTERIM REPAIR ON FASTENER HOLE OF SPAR VERTICAL STRINER IN CENTER FUSELAGE ON FRAME 36 NUMBER 2 ZONE 2 (Y765) IAW EA358601.
